# SDR AWXA960360

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Seal
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON AFT SERVICE DOOR MOP SEAL AT PREVIOUS REWORK AREAS, BS 967 TO BS 987, WL 208, RBL 53.  REMOVED AND REPLACED MOP SEAL PER SRM 53-10-1.  (M)
